| Catalog Number |
07.02117.001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that the tip of a vital ball tip probe fractured during a scoliosis surgery.The surgeon was able to retrieve the tip and the procedure was completed with another sounding probe.There was no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d9, g1, and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the ball tip has fractured off.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.